# SDR USAA2010011990139

- Difficulty date: December 27, 2009
- Submitted: January 20, 2010
- Operation: Air carrier
- Aircraft: N637AW
- Make and model: Airbus A320-231
- Aircraft serial: 099
- Aircraft time: 63,581 hours, 28,207 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: D53470410206
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FUSELAGE SKIN AT IN-FLIGHT PHONE ANTENNA CUTOUT BETWEEN FR 60 TO FR 61 AND BETWEEN S43L TO S44L.  REPAIRED FUSELAGE SKIN AT IN-FLIGHT PHONE ANTENNA CUTOUT BETWEEN FR 60 TO FR 61 AND BETWEEN S43L TO S44L IAW US AIRWAYS EA NR 132821.
